Jump to content

Search the Community

Showing results for tags 'Migraines'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. Hi! I had a horrid withdrawal experience when I tapered off of cymbata last February. My pyschs instructions for tapering were over one or two weeks I believe. The month following was hands down the worst thing I have ever experienced. I had a migraine that never went away, brain zaps, out of body experience feeling, 24/7 nausea,.. I was just an absolute zombie. In October my doctor started me on pristiq. I did not do any research initially. When I did I realized that cymbalta and pristiq are in the same class of SNRI’s. And I read about people’s experiences withdrawing from pristiq
  2. Hello, I have been lurking for a few days on the forum. There is some incredibly useful information here, so thank you to all who have taken the time to share your experience and wisdom. I have been on Cipralex (Lexapro) and Wellbutrin for a few years, and now want to at least reduce them because of increased migraines. I have spoken to my family doctor about this and she does not agree, but did agree to refer me to a neurologist and to a psychiatrist. However, the wait times for appointments are long. I have had to go on medical leave because I am getting 2-4 migraines a week, so I ha
  3. https://metro.co.uk/2018/01/24/woman-shares-coming-off-antidepressant-ruined-life-7255570/ See link for images that accompany article By Ellen Scott, Lifestyle editor Wednesday 24 Jan 2018 10:36 am When Tabitha Dow was six, she had her first migraine. Now and again she’d be stuck with headaches, but when she hit 29 they became more regular and more severe. Soon her migraines were debilitating, so she sought out medical support at the National Migraine Centre in London. There, Tabitha was advised to ask her doctor for the antidepressant Venlafaxine at a maximum dose
  4. Hi everyone. I've been dealing with severe derealization, panic, insomnia, anxiety, depression, dizziness, vertigo, migraines, agitation, irritably etc. for 3 years now. I'm scared out of my mind. I am on geodon 20 mg 2x a day zoloft (I'm weening. Just went from 25 mg to 12.5 mg) remeon 7.5 mg 2x a day scheduled Ativan (5 mg total per day) i am at at the end of my rope. I believe be chronic insomnia is at the heart of the way I feel. I have recently come to the realization that the derealization could be coming from pharmaceuticals. In an attempt to feel bet
  5. I stopped my antidepressants about 2-3 weeks ago, on accident. I make up a pill box and I guess I forgot to put my Zoloft in, also. Before I tell you about my withdrawal symptoms, let me tell you that I have been thinking about tapering off of Zoloft since I've been noticing a lot of symptoms that have been affecting me daily. I have also been wanting to go a more natural route, like eating more healthy, exercising, taking vitamins, meditating, etc. I have been on Citalopram, affexor, Citalopram again then sertraline. (That I can remember) I have had terrible memory loss since I was about 14 w
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy